# SDR IPXA09658017

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR IS DIFFICULT TO OPEN.  FOUND INGRESS/RE ENTRY ROPE COVER TORN FROM CHANNEL CAUSING DOOR TO BIND. ACCOMP EO B767-2520-35992. SECURED DOOR INGRESS ROPE COVER IAW EO DEFERRED FOR PERM REPAIR.
